# SDR 20010523CW005

- Difficulty date: February 6, 2001
- Submitted: May 23, 2001
- Operation: General aviation
- Aircraft: N5479G
- Make and model: Helio H-295
- Aircraft serial: 1261
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bearing
- Part number: 3910104044
- Condition: Cracked
- Location: Torque Tube
- Part time: 3,782 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TUBE BEARING MADE FROM NYLON MATERIAL HARDENS WITH AGE AND DURING OPERATION OF SLAT TORQUE TUBE.  THE BEARING STARTS TO CRACK AT RIVET HOLES THAT ATTACHES IT TO WING RIB.  REPLACED WITH NEW PORTS.
